# SDR COM11817

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Support
- Part number: 12017063009
- Condition: Cracked
- Location: Lt Wing
- Part time: 14,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL WAS FOUND LEAKING FROM THE LEFT WING UPPER SKIN.  TWO RIVET HEADS WERE FOUND BROKEN AT RIB NR 20 BETWEEN STRINGERS NR 2 AND NR 3.  INTERNAL INSPECTION REVEALED THE SKIN SUPPORT BRACKET CRACKED AT THAT LOCATION.  THE SKIN SUPPORT WAS REPLACED PER AERODESIGN REPORT NR 1327-2, REVIR, DATED 11-30-94.
